# SDR VNAA2010123000017

- Difficulty date: December 26, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 15,599 hours, 16,254 cycles
- Engine: Ge CF343B1
- Engine time: 15,893 hours, 16,604 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 5399001
- Part serial: 0697B
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 14,872 hours, 15,459 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A RIGHT COWL ANTI-ICE CAS MESSAGE IN FLIGHT AT CLIMB POWER SETTING ON DEPARTURE FROM DAY.  CREW RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED THE RIGHT COWL ANTI-ICE VALVE AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
